One condition of complementability in groups

Authors

  • G. A. Malan’ina
  • N. S. Chernikov

Abstract

We consider groups satisfying the following condition: Any subgroup of such a group that can be complemented in a larger subgroup can also be complemented in the entire group. A complete description of such groups is obtained under some weak conditions of finiteness.

Published

25.10.1996

Issue

Section

Research articles

How to Cite

Malan’ina, G. A., and N. S. Chernikov. “One Condition of Complementability in Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1417-25, https://umj.imath.kiev.ua/index.php/umj/article/view/5227.